| Catalog Number |
5407100000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer sales representative reported that two pieces of metal come out of the drill during a procedure at the user facility.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Update: d9, h3, h6.Device evaluation: follow-up report submitted to document the device evaluation.